Posted by: XXX | 2008/08/25

Sort of silly question

Hi there
I am sorry to be asking a stupid question but i am rather confused. My friend has been on the injection (3 month) on and off now for a couple of years. She has endometriosis and her period is rather " unstable"  and painful and heavy. Her doctor advised her to go on the injection to stabilize her period. For the past year or so she has been on and off and skipping a couple of injections. this can result in stuffing up her hormones am i correct? Her next due date for the injection is in september and she wants to go off to fall pregnant. She said she had a light period end of July and nothing ever since. She thinks she is pregnant and i am not to sure if she could be. My question is if it is possible with all her problems and still being on the injection? She is complaining about nausea and her breasts are tender and that certain foods makes her nauseaus and that she is moody,. Will the test pick up now if she is? I told her it could be hormones so she mustn' t get her hopes up......they only decided a month ago to try to conceive that' s why she won' t be going back for the injection in September...... I know my question is silly but she is rather angry at me for telling her she might not be pregnant. Thanks for taking the time in reading my question
Have good and blessed day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are right that taking the injection irregularly can mess up the hormones. It is always possible for the injection to fail, but it sounds more likely that her missed periods are due to the injection and not pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.